# SDR SWAA2020111128792

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 64,941 hours, 38,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY EXIT SIGN BESIDE FORWARD ENTRY DOOR FELL OFF DURING TAKEOFF.  REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY 33-51-01.  OPERATIONS CHECK GOOD.
